MAUDE Adverse Event Report: LIVANOVA USA, INC. PROGRAMMING SOFTWARE

LIVANOVA USA, INC. PROGRAMMING SOFTWARE
Model Number 3000
Medical Device Problem Codes Application Program Problem: Parameter Calculation Error (1449); Output below Specifications (3004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/14/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during follow up, the patient's duty cycle was adjusted from 35% to 38% for day settings with no issues.When trying to do the same adjustment for nighttime settings, an error appeared.System diagnostics were performed, and an error was seen regarding low output current.Day/night settings were disabled, and the error went away.Internal generator data was received but have not been reviewed.No other relevant information has been received to date.
 
Additional Manufacturer Narrative
Livanova usa, inc.Submits this report to comply with 21 cfr part 803, the medical device reporting regulation, based on information that livanova has obtained, but may not have been able to investigate or verify prior to the date the report was required by the fda.This report does not constitute an admission, or a conclusion by fda or anyone else, that the device, livanova, or livanova's employees caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any "defects" or "malfunctions".These words are incorporated into the fda 3500a medwatch form by the fda, and livanova objects to their use.
 
Event or Problem Description
Internal data reviewed.
 
Event or Problem Description
It was later found that the patients vns was programed at 11:26 am where daytime duty cycle was changed.The vns was then programed at 11:27 am where nighttime duty cycle was changed.When a generators day/night mode is turned on, there is a 15-minute temporary test window.When the device is programmed again within that 15-minute test window, it typically causes a false output current reading.No other relevant information has been received to date.

Brand Name
PROGRAMMING SOFTWARE
Common Device Name
PROGRAMMING SOFTWARE
Manufacturer (Section D)
LIVANOVA USA, INC.
100 cyberonics boulevard
houston TX 77058
Manufacturer (Section G)
LIVANOVA USA, INC.
100 cyberonics boulevard
houston TX 77058
Manufacturer Contact
cindy scott
100 cyberonics blvd
suite 600
houston, TX 77058
2816672681
MDR Report Key21778619
Report Number1644487-2025-10018
Device Sequence Number8593503
Product Code LYJ
UDI-Device Identifier05425025750535
UDI-Public05425025750535
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
P970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3000
Device Lot Number206050
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/14/2025
Supplement Date Received by Manufacturer04/23/2025
07/21/2025
Initial Report FDA Received Date04/04/2025
Supplement Report FDA Received Date05/09/2025
07/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/19/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown